Moderators: Rosy
Go
New
Find
Notify
Tools
Reply
  
Hyalase aka.hyaluronidase. Login/Join
 
Picture of eniac
posted
I had some fillers done. Not much but in some lines. I had some removed by Hyalase. I was so scared when i saw how much the doctor had injected! after a week my skin was like tissue-paper, and atrophy in tissue beneath the skin.

I googled hyaluronidase, and saw that it has the same effect as a snake bite: tissue breakdown by venom-peptides.
Then i thought, if theres peptides to dissolve tissue i have to use a peptide that re-builds, i couldnt wait, just diluted Cp serum and Ghk-cu serum and applied every other night.
I took 3 grams of c-vitamin, L-carnosine, zink. the other nigthts i used 23 % c-vitamin. I just had to stop this process NOW!! I knew hyaluronidase can stay in the place for up to months. But now i have treated the area for a couple of weeks, and the skin is going back to itself again, slow,
Afterwards and a bit more research snake venom contains lots of peptides. And in face a risky thing putting another active peptide in the area. but it stopped!
Re-builds again. so if you suffer Hyalase-skin problems, Ghk-cu and cp serum,creams, helps. Take it slow.

This message has been edited. Last edited by: Skin Biology,


skincare nerd, want to know everything!!


Discoloration from the Hyalase, the uneveness is going back to normal, skin thickness is soon normal..
 
Posts: 21 | Location: sweden | Registered: 10 April 2007Reply With QuoteReport This Post
Picture of Skin Biology
posted Hide Post
Dear eniac:

Just checking in on how you're doing.

Any updates on your progress?
 
Posts: 4865 | Location: Skin Biology in Bellevue, Washington - USA | Registered: 22 June 2004Reply With QuoteReport This Post
  Powered by Social Strata